Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2015, Article ID 140527, 11 pages
http://dx.doi.org/10.1155/2015/140527
Research Article

Model Predictive Control for Continuous-Time Singular Jump Systems with Incomplete Transition Rates

Key Laboratory for Advanced Process Control of Light Industry of the Ministry of Education, School of Internet of Things Engineering, Jiangnan University, Wuxi 214122, China

Received 4 May 2015; Revised 12 July 2015; Accepted 21 July 2015

Academic Editor: Petko Petkov

Copyright © 2015 Xinxin Gu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. J. Chen, Y. Leng, H. F. Guo, P. Shi, and L. Zhang, “H control of a class of discrete-time Markov jump linear systems with piecewise-constant TPs subject to average dwell time switching,” Journal of the Franklin Institute, vol. 349, no. 6, pp. 1989–2003, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Q. Zhang and J.-F. Zhang, “Distributed parameter estimation over unreliable networks with Markovian switching topologies,” IEEE Transactions on Automatic Control, vol. 57, no. 10, pp. 2545–2560, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. I. Kordonis and G. P. Papavassilopoulos, “On stability and LQ control of MJLS with a markov chain with general state space,” IEEE Transactions on Automatic Control, vol. 59, no. 2, pp. 535–540, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Otero, D. H. Barmak, C. O. Dorso, H. G. Solari, and M. A. Natiello, “Modeling dengue outbreaks,” Mathematical Biosciences, vol. 232, no. 2, pp. 87–95, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. Zhang, Y. Shi, and J. Wang, “On energy-to-peak filtering for nonuniformly sampled nonlinear systems: a markovian jump system approach,” IEEE Transactions on Fuzzy Systems, vol. 22, no. 1, pp. 212–222, 2014. View at Publisher · View at Google Scholar · View at Scopus
  6. E. K. Boukas, S. Xu, and J. Lam, “On stability and stabilizability of singular stochastic systems with delays,” Journal of Optimization Theory and Applications, vol. 127, no. 2, pp. 249–262, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. B. Chen and J. Chen, “Bifurcation and chaotic behavior of a discrete singular biological economic system,” Applied Mathematics and Computation, vol. 219, no. 5, pp. 2371–2386, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. Zhang and Q. Zhang, “Dynamical analysis of a delayed singular prey-predator economic model with stochastic fluctuations,” Complexity, vol. 19, no. 5, pp. 23–29, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Xu, Y. Wang, and X. Luo, “Soft sensor for inputs and parameters using nonlinear singular state observer in chemical processes,” Chinese Journal of Chemical Engineering, vol. 21, no. 9, pp. 1038–1047, 2013. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Xia, E.-K. Boukas, P. Shi, and J. Zhang, “Stability and stabilization of continuous-time singular hybrid systems,” Automatica, vol. 45, no. 6, pp. 1504–1509, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. L. Huang and X. Mao, “Stability of singular stochastic systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 56, no. 2, pp. 424–429, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Q. Zhu, “Stabilization of stochastically singular nonlinear jump systems with unknown parameters and continuously distributed delays,” International Journal of Control, Automation and Systems, vol. 11, no. 4, pp. 683–691, 2013. View at Publisher · View at Google Scholar · View at Scopus
  13. E. K. Boukas, “On state feedback stabilization of singular systems with random abrupt changes,” Journal of Optimization Theory and Applications, vol. 137, no. 2, pp. 335–345, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. E. K. Boukas, “On stability and stabilisation of continuous-time singular Markovian switching systems,” IET Control Theory & Applications, vol. 2, no. 10, pp. 884–894, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Ma, C. Zhang, and S. Zhu, “Robust stability for discrete-time uncertain singular Markov jump systems with actuator saturation,” IET Control Theory & Applications, vol. 5, no. 2, pp. 255–262, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. D. Limon, J. M. Bravo, T. Alamo et al., “Robust MPC of constrained nonlinear systems based on interval arithmetic,” IEE Proceedings-Control Theory and Applications, vol. 152, no. 3, pp. 325–332, 2005. View at Google Scholar
  17. A. Ulbig, S. Olaru, D. Dumur, and P. Boucher, “Explicit nonlinear predictive control for a magnetic levitation system,” Asian Journal of Control, vol. 12, no. 3, pp. 434–442, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. M. Eklund, J. Sprinkle, and S. S. Sastry, “Switched and symmetric pursuit/evasion games using online model predictive control with application to autonomous aircraft,” IEEE Transactions on Control Systems Technology, vol. 20, no. 3, pp. 604–620, 2012. View at Publisher · View at Google Scholar · View at Scopus
  19. F. A. Bayer, M. A. Müller, and F. Allgöwer, “Tube-based robust economic model predictive control,” Journal of Process Control, vol. 24, no. 8, pp. 1237–1246, 2014. View at Publisher · View at Google Scholar · View at Scopus
  20. M. V. Kothare, V. Balakrishnan, and M. Morari, “Robust constrained model predictive control using linear matrix inequalities,” Automatica, vol. 32, no. 10, pp. 1361–1379, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. J.-H. Park, T.-H. Kim, and T. Sugie, “Output feedback model predictive control for LPV systems based on quasi-min–max algorithm,” Automatica, vol. 47, no. 9, pp. 2052–2058, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. H. Huang, D. F. He, and Q. X. Chen, “Quasi-min-max dynamic output feedback MPC for LPV systems,” International Journal of System Control and Information Processing, vol. 1, no. 3, pp. 233–245, 2014. View at Publisher · View at Google Scholar
  23. A. Ferramosca, D. Limon, and E. F. Camacho, “Economic MPC for a changing economic criterion for linear systems,” IEEE Transactions on Automatic Control, vol. 59, no. 10, pp. 2657–2667, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. L. Zhang and E.-K. Boukas, “Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 2, pp. 463–468, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. L. Zhang and J. Lam, “Necessary and sufficient conditions for analysis and synthesis of Markov jump linear systems with incomplete transition descriptions,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1695–1701, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. B.-C. Zheng and G.-H. Yang, “Sliding mode control for Markov jump linear uncertain systems with partly unknown transition rates,” International Journal of Systems Science, vol. 45, no. 10, pp. 1999–2011, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. M. Shen, G. Zhang, Y. Yuan, and D. Ye, “Relaxed H controller design for continuous markov jump system with incomplete transition probabilities,” Circuits, Systems, and Signal Processing, vol. 33, no. 5, pp. 1393–1410, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. M. Shen, G. Zhang, and Y. Yuan, “H static output feedback controller design for continuous Markov jump systems with incomplete transition probabilities,” Transactions of the Institute of Measurement and Control, vol. 36, no. 6, pp. 743–753, 2014. View at Publisher · View at Google Scholar · View at Scopus
  29. Z. Wan and M. V. Kothare, “An efficient off-line formulation of robust model predictive control using linear matrix inequalities,” Automatica, vol. 39, no. 5, pp. 837–846, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. L. Xie, “Output feedback H control of systems with parameter uncertainty,” International Journal of Control, vol. 63, no. 4, pp. 741–750, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, UK, 1985. View at MathSciNet